CSN Login
Members Online: 14

MOODS

justmirmar
Posts: 8
Joined: Mar 2013

GOOD MORNING EVERYONE

I AM GIOBLASTOMA LEVEL 4 NEWBEE. I AM TAKING KEPPRA AND DOING A DOSE OF TEMADOR 400MG 5/23. HAS ANYONE HAD ANY VIOLENT MOOD SWINGS WITH ANY MEDICATION? I AM NOT A VIOLENT PERSON AND SCARED MYSELF TO DEATH WHEN I WOKE UP SATURDAY MORNING AND REALIZED THAT I DESTROYED THE GARAGE AND KITCHEN IN MY HOUSE.  I TIPPED TABLES BROKE PLATES AND SOME OF IT I DON'T REMEMBER. HAS ANYONE HAD ANY OF THIS HAPPEN? I HEAR THE MEDS I AM ON ARE GOOD BUT I CAN'T GET MAD AND SMASH THINGS. MY SON HAS BEEN SAYING I AM MEAN SINCE THIS STARTED IN DEC. 2012 BUT I THOUGHT IT WAS BECAUSE I MAKE HIM CLEAN HIS ROOM AND I AM TOO TIRED TO DO IT BUT NOW THIS. BLAH ANY ONE EVER FEEL THIS MEAN AND VIOLENT WHEN THEY GET MAD.

JUSTMIRMAR

coop64
Posts: 1
Joined: May 2013

Sounds like you are having a bad reaction to Keppra.  My wife was on it briefly and it made her angry.  Try another anti seizure med.

Lamictal works well for my wife.  Good luck.

Ninamom
Posts: 24
Joined: Aug 2012

My daughter has glioblastoma stage 4 and goes through mood swings that scare people.  It can happen at any moment, but after awhile she starts to realize what is happening. It is hard to watch, but remember its not them.  My daughter  has started to apologize for the anger moods. The medicines all have some form of bad side effects, but not having a seizure is any mood that can come about.  Good  luck and I hope you and your family have many good days.

cindysuetoyou's picture
cindysuetoyou
Posts: 508
Joined: Dec 2009

Are you taking any form of steroids, like prednisone or decadron (dexamethesome)? I have heard that steroids are bad news and can cause huge mood swings and anger issues. Not always, though. My son took huge doses and his side effects were a puffy face, huge appetite, and steroid induced diabetes. But the steroids made a huge difference in reducing brain swelling and all the nasty side effects from that.

Peace and blessings to you,

Cindy in Salem, OR

justmirmar
Posts: 8
Joined: Mar 2013

I was taken off the keppra. my tumors keep appearing. one in may i got it syber knifed. and now three more getting cyber knife again and then going on avastin. hope this works to keep them away and keep me alive. 

thanks to everyone for the advise

justmirmar

Mary N.
Posts: 85
Joined: Jun 2013

From what I have heard, Keppra can cause violent mood swings.   I would talk to your doc immediately and find another anti-seizure med.  Blessings and wishing you well.

 

beautifulhope
Posts: 4
Joined: Aug 2013

My dad has violent scary mood swings, it's a bit like 'invasion of the body snatchers' for him one minute he is sweet as apple pie, next minute hes punching and spitting at me- at night is ther worst! I wake up and the whole house is a mess! I understand everyones experience is different and I am still trying to make sense of everything from learning from everyones posts and comments and stories. My dad has had gbm and has gone strong from a year now, I am still trying to pin point why these mood swings happen with him. My dad is not sound of mind to talk to his g.p in order to discuss his behavioural patterns or mood swings, so it seems everyone with gbm is different. Please go to your doctor and express your concerns! please let us know how you get on!:)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network